MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/30/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
The unique device identifier (udi) is unknown because the part number and lot number were not provided.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat an unknown lesion in the left anterior descending (lad) artery.A 2.5 trek balloon dilatation catheter (bdc) and a non-abbott intravascular lithotripsy (ivl) catheter were used to prepare the vessel, after which a 3.5x23mm skypoint drug eluting stent (des) was implanted.Via imaging, the distal end looked hazy.Thrombosis was noted.A 3.0 nc trek bdc was used.Cariopulmonary resuscitation was started but was unsuccessful and the patient expired.No additional information was provided.
 
Event or Problem Description
Subsequent to the previously filed report, it was reported that the lesion was 90% stenosed prior to the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effects of thrombosis and death are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.B5 - describe event or problem: updated d4 - catalog #.Lot #, udi were updated from "unk xience skypoint/ unknown/ ni" to: 1804325-23 / 2021141 / (b)(4).

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16569563
Report Number2024168-2023-02814
Device Sequence Number20368051
Product Code NIQ
UDI-Device Identifier08717648233333
UDI-Public08717648233333
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2024
Device Model Number1804325-23
Device Catalogue Number1804325-23
Device Lot Number2021141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date03/18/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5 TREK BDC; 3.0 NC TREK BDC; NON-ABBOTT INTRAVASCULAR LITHOTRIPSY (IVL) CATHETE
Outcome Attributed to Adverse Event Death;
Patient SexUnknown